On elongations of totally projective p -groups by p ω + n -projective p -groups

László Fuchs; John M. Irwin

Czechoslovak Mathematical Journal (1982)

  • Volume: 32, Issue: 4, page 511-515
  • ISSN: 0011-4642

How to cite

top

Fuchs, László, and Irwin, John M.. "On elongations of totally projective $p$-groups by $p^{\omega +n}$-projective $p$-groups." Czechoslovak Mathematical Journal 32.4 (1982): 511-515. <http://eudml.org/doc/13338>.

@article{Fuchs1982,
author = {Fuchs, László, Irwin, John M.},
journal = {Czechoslovak Mathematical Journal},
keywords = {totally projective abelian -groups; Ulm invariants; projective -groups; valuated socles; nice bounded subgroup; direct sum of cyclic groups; elongations; valuated groups},
language = {eng},
number = {4},
pages = {511-515},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On elongations of totally projective $p$-groups by $p^\{\omega +n\}$-projective $p$-groups},
url = {http://eudml.org/doc/13338},
volume = {32},
year = {1982},
}

TY - JOUR
AU - Fuchs, László
AU - Irwin, John M.
TI - On elongations of totally projective $p$-groups by $p^{\omega +n}$-projective $p$-groups
JO - Czechoslovak Mathematical Journal
PY - 1982
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 4
SP - 511
EP - 515
LA - eng
KW - totally projective abelian -groups; Ulm invariants; projective -groups; valuated socles; nice bounded subgroup; direct sum of cyclic groups; elongations; valuated groups
UR - http://eudml.org/doc/13338
ER -

References

top
  1. J. Dieudonné, Sur les p -groupes abéliens infinis, Portugaliae Math. 11 (1952), 1 - 5. (1952) Zbl0046.02001MR0046356
  2. L. Fuchs, Infinite Abelian Groups, Vol. I. -II, Academic Press (1970, 1973). (1970) Zbl0209.05503MR0255673
  3. L. Fuchs, On p ω + n -projective abelian p -groups, Publicationes Math. Debrecen 23 (1976), 309-313. (1976) Zbl0374.20061MR0427496
  4. L. Fuchs, J. M. Irwin, On p ω + 1 -projective p -groups, Proc. London Math. Soc. 30 (1975), 459-470. (1975) Zbl0324.20059MR0374288
  5. P. Hill, On the classification of abelian groups, (preprint). Zbl06576804
  6. R. J. Nunke, Uniquely elongating modules, Symposia Math. 13 (1974), 315-330. (1974) Zbl0338.20018MR0364491

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.